Alert archive / Pennsylvania / Flash Flood Warnings in 2018

Flash Flood Warning 37, NWS State College, PA

August 4, 2018Lancaster County, Lebanon County, York County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 4, 2018, 1:56 AM EDT for Lancaster County, Lebanon County, York County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2018, 1:56 AM EDT (05:56 UTC)
Expired
Aug 4, 2018, 6:45 AM EDT
In force
5 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Lancaster County, PA, Lebanon County, PA, York County, PA

The radar

The Sterling radar (KLWX), 139 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1063 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1063 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WGUS51 KCTP 040556
FFWCTP
PAC071-075-133-041045-
/O.NEW.KCTP.FF.W.0037.180804T0556Z-180804T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
156 AM EDT SAT AUG 4 2018

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  Central Lancaster County in south central Pennsylvania...
  York County in south central Pennsylvania...
  Southeastern Lebanon County in south central Pennsylvania...

* Until 645 AM EDT.

* At 152 AM EDT, Doppler radar indicated heavy rain across the 
  warned area. An additional one to three inches of rain are 
  possible in some spots between 2 am and 5 am, causing 
  continued flash flooding.

* Some locations that will experience flooding include...
  Lancaster, York, Lebanon, Hanover, Columbia, Mount Joy, Manheim, 
  and Dallastown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3982 7699 4014 7670 4019 7657 4022 7658
      4042 7632 4025 7605 3972 7636 3972 7699

$$

KF
1 follow-up statement
674 
WGUS71 KCTP 041047
FFSCTP

Flash Flood Statement
National Weather Service State College PA
647 AM EDT SAT AUG 4 2018

PAC071-075-133-041055-
/O.EXP.KCTP.FF.W.0037.000000T0000Z-180804T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-York PA-Lebanon PA-
647 AM EDT SAT AUG 4 2018

...THE FLASH FLOOD WARNING FOR CENTRAL LANCASTER...YORK AND
SOUTHEASTERN LEBANON COUNTIES HAS EXPIRED...

The heavy rain has moved out of the area. However runoff from the 
earlier rainfall, in some areas in excess of 5 inches, continues to 
cause flooding problems in the warning area. Local officials report 
numerous streams and creeks out of their banks, as well as homes 
being evacuated due to high water.

The Flash Flood Warning has been replaced by a Flood Warning for 
Urban Areas and Small Streams.  

LAT...LON 3982 7699 4014 7670 4019 7657 4022 7658
      4042 7632 4025 7605 3972 7636 3972 7699

$$

La Corte

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 1:47 AM EDT, 9 minutes earlier.

Area forecast discussion, Aug 4, 1:47 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service State College PA
147 AM EDT Sat Aug 4 2018

.SYNOPSIS...
A plume of deep tropical moisture will continue to stream north
across the Commonwealth into early tonight bringing locally
heavy rain. A weak cold front will push east across Pennsylvania
later tonight and early Saturday, sweeping the moisture off the
Mid Atlantic Coast. High pressure building in will bring drier
but still humid weather and increasing sunshine throughout the
upcoming weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Focus for heavy rain and flooding will be over the southeast
corner of the forecast area overnight. Radar loop at 01Z is
showing and area of heavy rain falling at nose of low level jet
over southeast Pa. PWATS near 2 inches, combined with capes near
1000 j/kg, should support rates of over 1 inch an hour in spots
overnight. Latest HRRR runs support additional rainfall amounts
overnight of 2+ inches in some spots from Harrisburg south and
east.

Elsewhere, based on latest near term model runs and radar
trends, may be able to shave off the western edge of the flash
flood watch late this evening.

High pressure and associated drier air mass will build in from
the Grt Lks late tonight, bringing clearing skies and developing
valley fog to the western counties.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Low level jet and deepest moisture will have shifted east of the
region Saturday. However, passage of upper trough could support
a few lingering showers, primarily over the southeast counties
during the morning and during peak heating of the afternoon over
the Allegheny Plateau. For most of the region, arrival of high
pressure and lower PWATs will translate to fair and dry
conditions. The return of sunshine should allow temperatures to
recover to the 80s Saturday afternoon. Fair weather Sat night
with overnight lows from near 60 north to 70 south.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The long term period returns with a ridge over the region that
will stifle any precipitation Sunday into Monday. This coupled
with a high over the south will bring warmer temperatures and an
increase of humidity into middle of the week. There is a chance
for POPS Monday afternoon but only slight as there is a lack of
instability. This will cease as a deepening trough approaches
through southern Canada and will trek through the upper Great
lakes and into the region Tuesday and Wednesday. This will bring
the next chance for showers/thunderstorms. An unsettled pattern
looks to be in store through the latter half of next week.
 Temperatures will rebound to be around normal through the
weekend and into next week.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Rain activity will continue to shift east this morning.

The main issue will be areas of dense fog early this morning.

Conditions will improve by late morning, with mainly VFR
conditions prevailing the rest of today.

Left showers out of the fcst this aft, will continue to
look this over.

More fog after sunset tonight, given light winds and wet
ground.

.Outlook...

Sun...Patchy AM fog possible, otherwise VFR.

Mon...Mainly VFR, with isolated PM TSRA impacts possible
West.

Tue...Showers and TSRA, impacts possible.

Wed...Still a chc of a shower or storm.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT this morning for PAZ028-036-
042-046-049>053-056>059-063>066.

&&

SYNOPSIS...Watson
NEAR TERM...Fitzgerald
SHORT TERM...Watson/Fitzgerald
LONG TERM...Lambert/Ceru
AVIATION...Jung/Martin
Hazardous weather outlook, Aug 3, 6:33 PM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
633 PM EDT Fri Aug 3 2018

PAZ004>006-010-011-017-042245-
Warren-McKean-Potter-Elk-Cameron-Clearfield-
633 PM EDT Fri Aug 3 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-018-019-024>027-033>035-037-041-045-042245-
Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Somerset-Bedford-Fulton-Tioga-Northern Lycoming-
Southern Clinton-
633 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-036-042-046-049>053-056>059-063>066-042245-
Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
633 PM EDT Fri Aug 3 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

In addition, strong to severe thunderstorms with gusty winds are
possible in a few spots this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 3, 9:16 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      ALTOONA                 40.51N  78.40W
08/03/2018                   BLAIR              PA   TRAINED SPOTTER

            WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
            AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
            VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.

1029 AM     FLASH FLOOD      DUSHORE                 41.53N  76.40W
08/03/2018                   SULLIVAN           PA   PEMA

            NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
            INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
            TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.

1101 AM     FLASH FLOOD      1 ENE WADDLE            40.84N  77.92W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ON BUFFALO RUN RD

1109 AM     FLASH FLOOD      BARBOURS                41.40N  76.78W
08/03/2018                   LYCOMING           PA   911 CALL CENTER

            LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
            MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
            SULLIVAN COUNTY.

1112 AM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
            INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
            COLLEGE AVENUE BY YBC.

1200 PM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.

0114 PM     FLASH FLOOD      MILESBURG               40.94N  77.79W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS SIDE STREETS FLOODED IN MILESBURG

0115 PM     FLASH FLOOD      PORT MATILDA            40.80N  78.05W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD

0445 PM     FLOOD            MILL HALL               41.10N  77.49W
08/03/2018                   CLINTON            PA   911 CALL CENTER

            APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
            CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
            INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
            CENTRAL ROAD AND SUGAR RUN ROAD.

0820 PM     FLOOD            SALUNGA                 40.10N  76.42W
08/03/2018                   LANCASTER          PA   FIRE DEPT/RESCUE

            SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
            EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.

0905 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
            TOWNSHIP.

&&

EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089

EVANEGO
Local storm report, Aug 3, 9:24 PM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      ALTOONA                 40.51N  78.40W
08/03/2018                   BLAIR              PA   TRAINED SPOTTER

            WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
            AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
            VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.

1029 AM     FLASH FLOOD      DUSHORE                 41.53N  76.40W
08/03/2018                   SULLIVAN           PA   PEMA

            NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
            INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
            TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.

1101 AM     FLASH FLOOD      1 ENE WADDLE            40.84N  77.92W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ON BUFFALO RUN RD

1109 AM     FLASH FLOOD      BARBOURS                41.40N  76.78W
08/03/2018                   LYCOMING           PA   911 CALL CENTER

            LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
            MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
            SULLIVAN COUNTY.

1112 AM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
            INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
            COLLEGE AVENUE BY YBC.

1200 PM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.

0114 PM     FLASH FLOOD      MILESBURG               40.94N  77.79W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS SIDE STREETS FLOODED IN MILESBURG

0115 PM     FLASH FLOOD      PORT MATILDA            40.80N  78.05W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD

0445 PM     FLOOD            MILL HALL               41.10N  77.49W
08/03/2018                   CLINTON            PA   911 CALL CENTER

            APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
            CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
            INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
            CENTRAL ROAD AND SUGAR RUN ROAD.

0820 PM     FLOOD            SALUNGA                 40.10N  76.42W
08/03/2018                   LANCASTER          PA   FIRE DEPT/RESCUE

            SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
            EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.

0905 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
            TOWNSHIP.

0918 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
            BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
            ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.

&&

EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090

EVANEGO
Local storm report, Aug 3, 10:03 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      ALTOONA                 40.51N  78.40W
08/03/2018                   BLAIR              PA   TRAINED SPOTTER

            WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
            AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
            VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.

1029 AM     FLASH FLOOD      DUSHORE                 41.53N  76.40W
08/03/2018                   SULLIVAN           PA   PEMA

            NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
            INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
            TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.

1101 AM     FLASH FLOOD      1 ENE WADDLE            40.84N  77.92W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ON BUFFALO RUN RD

1109 AM     FLASH FLOOD      BARBOURS                41.40N  76.78W
08/03/2018                   LYCOMING           PA   911 CALL CENTER

            LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
            MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
            SULLIVAN COUNTY.

1112 AM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
            INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
            COLLEGE AVENUE BY YBC.

1200 PM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.

0114 PM     FLASH FLOOD      MILESBURG               40.94N  77.79W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS SIDE STREETS FLOODED IN MILESBURG

0115 PM     FLASH FLOOD      PORT MATILDA            40.80N  78.05W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD

0445 PM     FLOOD            MILL HALL               41.10N  77.49W
08/03/2018                   CLINTON            PA   911 CALL CENTER

            APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
            CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
            INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
            CENTRAL ROAD AND SUGAR RUN ROAD.

0820 PM     FLOOD            SALUNGA                 40.10N  76.42W
08/03/2018                   LANCASTER          PA   FIRE DEPT/RESCUE

            SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
            EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.

0905 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
            TOWNSHIP.

0918 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
            BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
            ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.

0921 PM     FLASH FLOOD      1 WSW HALLAM            40.00N  76.62W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
            HOME PARK.

&&

EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091

EVANEGO
Local storm report, Aug 3, 10:56 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1056 PM EDT FRI AUG 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      ALTOONA                 40.51N  78.40W
08/03/2018                   BLAIR              PA   TRAINED SPOTTER

            WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
            AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
            VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.

1029 AM     FLASH FLOOD      DUSHORE                 41.53N  76.40W
08/03/2018                   SULLIVAN           PA   PEMA

            NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
            INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
            TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.

1101 AM     FLASH FLOOD      1 ENE WADDLE            40.84N  77.92W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ON BUFFALO RUN RD

1109 AM     FLASH FLOOD      BARBOURS                41.40N  76.78W
08/03/2018                   LYCOMING           PA   911 CALL CENTER

            LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
            MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
            SULLIVAN COUNTY.

1112 AM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
            INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
            COLLEGE AVENUE BY YBC.

1200 PM     FLASH FLOOD      STATE COLLEGE           40.79N  77.86W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.

0114 PM     FLASH FLOOD      MILESBURG               40.94N  77.79W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            NUMEROUS SIDE STREETS FLOODED IN MILESBURG

0115 PM     FLASH FLOOD      PORT MATILDA            40.80N  78.05W
08/03/2018                   CENTRE             PA   911 CALL CENTER

            FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD

0445 PM     FLOOD            MILL HALL               41.10N  77.49W
08/03/2018                   CLINTON            PA   911 CALL CENTER

            APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
            CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
            INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
            CENTRAL ROAD AND SUGAR RUN ROAD.

0820 PM     FLOOD            SALUNGA                 40.10N  76.42W
08/03/2018                   LANCASTER          PA   FIRE DEPT/RESCUE

            SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
            EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.

0905 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
            TOWNSHIP.

0918 PM     FLASH FLOOD      1 NW DALLASTOWN         39.91N  76.65W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
            BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
            ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.

0921 PM     FLASH FLOOD      1 WSW HALLAM            40.00N  76.62W
08/03/2018                   YORK               PA   FIRE DEPT/RESCUE

            WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
            HOME PARK.

1042 PM     FLASH FLOOD      REINHOLDS               40.27N  76.12W
08/03/2018                   LANCASTER          PA   FIRE DEPT/RESCUE

            WATER RESCUE ON CREAMERY ROAD AT THE RAILROAD TRACKS IN
            WEST COCALICO TOWNSHIP.

&&

EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091 CTP1802095

EVANEGO
Local storm report, Aug 4, 12:20 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HEAVY RAIN       LANDISVILLE             40.09N  76.42W
08/04/2018  M3.11 INCH       LANCASTER          PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1802096

LA CORTE
Local storm report, Aug 4, 12:22 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1222 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     HEAVY RAIN       FREYSVILLE              39.93N  76.61W
08/04/2018  M3.70 INCH       YORK               PA   PUBLIC

            BETWEEN 645PM AND MIDNIGHT

&&

EVENT NUMBER CTP1802097

LA CORTE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:08 PM EDTFlash Flood WarningCTPLancaster, York3 hr
Aug 3, 9:33 PM EDTAreal Flood AdvisoryCTPLebanon117 min
Aug 3, 9:49 PM EDTAreal Flood AdvisoryCTPClinton3 hr
Aug 3, 10:30 PM EDTAreal Flood AdvisoryCTPAdams, Dauphin, Lancaster, Lebanon, York60 min
Aug 3, 10:57 PM EDTFlash Flood WarningCTPLancaster, Lebanon, York3 hr
Aug 3, 11:28 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lebanon, York3 hr
Aug 4, 12:27 AM EDTAreal Flood AdvisoryCTPSchuylkill2 hr
Aug 4, 1:36 AM EDTRiver Flood WarningCTPLancaster, York27 hr
Aug 4, 2:59 AM EDTDense Fog AdvisoryCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 12 more6 hr
Aug 4, 6:44 AM EDTAreal Flood WarningCTPLancaster, Lebanon, York9 hr
Aug 4, 11:12 AM EDTRiver Flood WarningCTPLebanon, Schuylkill9 hr
Aug 4, 3:41 PM EDTAreal Flood WarningCTPLancaster6 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.